# SDR DALA2023022701428

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON AFT EDGE BELOW STOP FITTING #2 AT PASSENGER ENTRANCE DOOR INTERNAL STRUCTURE. SUMMARY OF NRC 00235: PAN ON AFT EDGE BELOW STOP FITTING #2 AT PASSENGER ENTRANCE DOOR INTERNAL STRUCTURE WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 3. (LP #2644886)
